# SDR SWIA201333073

- Difficulty date: March 24, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 24,634 hours, 14,948 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO FIELD AFTER RIGHT ENGINE INGESTED BIRDS ON TAKEOFF.  VIB OF 9.9 INDICATED, SHUT DOWN RIGHT ENGINE.  DECLARED EMERGENCY ON SHORT FINAL.  LANDED OVERWEIGHT AT A DESCENT RATE OF 300 FPM. REPLACED RIGHT ENGINE IAW AMM.
